Alessandro Fonda
Alessandro Fonda
Email verificata su units.it
Titolo
Citata da
Citata da
Anno
Subharmonic solutions for some second-order differential equations with singularities
A Fonda, R Manásevich, F Zanolin
SIAM Journal on Mathematical Analysis 24 (5), 1294-1311, 1993
1461993
Uniformly persistent semidynamical systems
A Fonda
Proceedings of the American Mathematical Society, 111-116, 1988
1051988
Nonlinear resonance in asymmetric oscillators
C Fabry, A Fonda
journal of differential equations 147 (1), 58-78, 1998
891998
Periodic solutions of nonlinear differential equations with double resonance
C Fabry, A Fonda
Annali di Matematica Pura ed Applicata 157 (1), 99-116, 1990
581990
Periodic solutions of asymptotically positively homogeneous differential equations
A Fonda, P Habets
Journal of Differential Equations 81 (1), 68-97, 1989
561989
Periodic oscillations for a nonlinear suspension bridge model
A Fonda, Z Schneider, F Zanolin
Journal of computational and applied mathematics 52 (1-3), 113-140, 1994
551994
Subharmonic solutions of conservative systems with nonconvex potentials
A Fonda, AC Lazer
Proceedings of the American Mathematical Society 115 (1), 183-190, 1992
531992
Quadratic forms, weighted eigenfunctions and boundary value problems for non-linear second order ordinary differential equations
A Fonda, J Mawhin
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 112 (1 …, 1989
531989
Guiding functions and periodic solutions to functional-differential equations
A Fonda
Proceedings of the American Mathematical Society 99 (1), 79-85, 1987
531987
Periodic orbits of radially symmetric Keplerian-like systems: a topological degree approach
A Fonda, R Toader
Journal of Differential Equations 244 (12), 3235-3264, 2008
522008
Iterative and variational methods for the solvability of some semilinear equations in Hilbert spaces
A Fonda, J Mawhin
Journal of differential equations 98 (2), 355-375, 1992
521992
Periodic solutions of perturbed Hamiltonian systems in the plane by the use of the Poincaré-Birkhoff theorem
A Fonda, M Sabatini, F Zanolin
Topological Methods in Nonlinear Analysis 40 (1), 29-52, 2012
502012
Positively homogeneous Hamiltonian systems in the plane
A Fonda
Journal of Differential Equations 200 (1), 162-184, 2004
502004
Large-amplitude subharmonic oscillations for scalar second-order differential equations with asymmetric nonlinearities
A Fonda, M Ramos
Journal of differential equations 109 (2), 354-372, 1994
481994
On the use of time-maps for the solvability of nonlinear boundary value problems
A Fonda, F Zanolin
Archiv der Mathematik 59 (3), 245-259, 1992
451992
Subharmonic oscillations of forced pendulum-type equations
A Fonda, M Willem
Journal of Differential Equations 81 (2), 215-220, 1989
441989
A higher dimensional Poincaré–Birkhoff theorem for Hamiltonian flows
A Fonda, AJ Ureña
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 34 (3), 679-698, 2017
392017
Planar differential systems at resonance
A Fonda, J Mawhin
Advances in Differential Equations 11 (10), 1111-1133, 2006
372006
Periodic solutions of scalar second order differential equations with a singularity
A Fonda
371993
Subharmonic solutions for second order differential equations
A Fonda, M Ramos, M Willem
Topological Methods in Nonlinear Analysis 1 (1), 49-66, 1993
341993
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20